# SDR RAIA950818

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Rpm Screw
- Part number: A218C14
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 8,353 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLTN RN 7318 - RT ENGINE SLOW TO ACCELERATE, ACHIEVED ONLY 60 PERCENT TQ.  MAINTENANCE ADJUSTED RT ENGINE TAKEOFF RPM SCREW X.  GROUND PERFORMANCE RUNS REVEALED NORMAL OPERATION.  ALL ENGINE PARAMETERS NORMAL.  (M)
